# SDR AALA202205118118

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 737
- Aircraft serial: 40638
- Aircraft time: 17,921 hours, 2,088 cycles
- System (JASC): 5755 · Spoilers
- Part: Control Unit
- Part number: CA72711006
- Part serial: 08255
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 17,913 hours, 2,087 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A, B, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB SPOILERS ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE ON. NUMBER 10 SPOILER POSITION BLANK ON FLIGHT CONTROL SCHEMATIC. PILOTS EXPERIENCED BUFFETING. AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO ORD. REMOVED AND REPLACED NUMBER 10 SPOILER ELECTRO-MECHANICAL CONTROL UNIT PER AMM 27-61-18. ALL OPERATIONS CHECKS GOOD.
